On a cell decomposition for Hankel matrices and rational functions.
Journal für die reine und angewandte Mathematik, Tome 451 (1994), pp. 15-50
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1994__451_153622,
author = {Diederich Hinrichsen and Wilfried Manthey},
title = {On a cell decomposition for {Hankel} matrices and rational functions.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {15--50},
year = {1994},
volume = {451},
zbl = {0796.47013},
url = {http://geodesic.mathdoc.fr/item/JRAM_1994__451_153622/}
}
TY - JOUR AU - Diederich Hinrichsen AU - Wilfried Manthey TI - On a cell decomposition for Hankel matrices and rational functions. JO - Journal für die reine und angewandte Mathematik PY - 1994 SP - 15 EP - 50 VL - 451 UR - http://geodesic.mathdoc.fr/item/JRAM_1994__451_153622/ ID - JRAM_1994__451_153622 ER -
Diederich Hinrichsen; Wilfried Manthey. On a cell decomposition for Hankel matrices and rational functions.. Journal für die reine und angewandte Mathematik, Tome 451 (1994), pp. 15-50. http://geodesic.mathdoc.fr/item/JRAM_1994__451_153622/